Yıl 2018, Cilt 47, Sayı 5, Sayfalar 1108 - 1119 2018-10-16

Averaged modulus of smoothness and two-sided monotone approximation in Orlicz spaces

Hüseyin Koç [1] , Ramazan Akgün [2]

18 20

The paper deals with basic properties of averaged modulus of smoothness in Orlicz spaces $L^*_\varphi$. Some direct and inverse two-sided approximation problems in $L^*_\varphi$ are proved. In the last section, some inequalities concerning monotone two sided approximation by trigonometric polynomials in $L^*_\varphi$ are considered.
Orlicz spaces, Averaged modulus of smoothness
  • Akgün, R. Inequalities for one sided approximation in Orlicz spaces, Hacet. J. Math. Stat. 40 (2), 231-240, 2011.
  • Akgün, R., Approximating polynomials for functions of weighted Smirnov-Orlicz spaces,J. Funct. Spaces Appl. 41, Article ID 982360, 2012.
  • Akgün, R., Some inequalities of trigonometric approximation in weighted Orlicz spaces, Math. Slovaca 66 (1), 217-234, 2016.
  • Akgün, R. and Israfilov, D. M. Simultaneous and converse approximation theorems in weighted Orlicz spaces, Bull. Belg. Math. Soc. Simon Stevin 17 (1), 13-28, 2010.
  • Akgün, R. and Israfilov, D. M. Approximation in weighted Orlicz spaces, Math. Slovaca, 61 (4), 601-618, 2011.
  • Akgün, R. and Koç, H. Approximation by interpolating polynomials in weighted symmetric Smirnov spaces, Hacet. J. Math. Stat. 41 (5), 643-649, 2012.
  • Akgün, R. and Koç, H. Simultaneous approximation of functions in Orlicz spaces with Muckenhoupt weights, Complex Var. Elliptic Equ. 61 (8), 1107-1115, 2016.
  • Babenko, V. F. and Ligun, A. A. The order of the best one-sided approximation by polyno- mials and splines in the $L_p$-metric, Math. Notes 19 (3), 194-198, 1976.
  • Cohen, E. On the degree of approximation of a function by the partial sums of its Fourier series, Trans. Amer. Math. Soc. 235, 35-74, 1978.
  • Ganelius, T. On one-sided approximation by trigonometric polynomials, Math. Scand., 4, 247-256, 1956.
  • Israfilov, D. M. and Guven, A. Approximation by trigonometric polynomials in weighted Orlicz spaces. Studia Math. 174 (2), 147-168, 2006.
  • Jafarov, S. Z., Approximation by Fejér sums of Fourier trigonometric series in weighted Orlicz spaces. Hacet. J. Math. Stat. 42 (3), 259-268, 2013.
  • Jafarov, S. Z., Approximation by linear summability means in Orlicz spaces. Novi Sad J. Math. 44 (2), 161-172, 2014.
  • Jafarov, S. Z., Approximation of functions by de la Vallée-Poussin sums in weighted Orlicz spaces. Arab. J. Sci. Eng. (Springer) 5 (3), 125-137, 2016.
  • Jafarov, S. Z., Approximation of periodic functions by Zygmund means in Orlicz spaces. J. Class. Anal. 9 (1) , 43-52, 2016.
  • Koç, H. Simultaneous approximation by polynomials in Orlicz spaces generated by quasi- convex Young functions, Kuwait J. Sci. 43 (4), 18-31, 2016.
  • Kokilašvili, V. M. An inverse theorem of the constructive theory of functions in Orlicz spaces, (Russian) Soobšč. Akad. Nauk Gruzin. SSR 37 (1965), 263-270.
  • Krasnosel'ski , M. A. and Rutickii, Y. B. Convex functions and Orlicz spaces, Translated from the First Russian edition by Leo F. Boron, Popko Noordhoff Ltd., Groningen.1961.
  • Lorentz, G. G. and Golitschek, M. V. and Makovoz, Y. Constructive approximation: Ad- vanced problems, Springer-Verlag, 1996.
  • Ponomarenko, V. G. Approximation of periodic functions in an Orlicz space, (Russian) Sibirsk. Mat. Zh. 7, 1337-1346, 1966.
  • Ramazanov, A.-R. K. On approximation by polynomials and rational functions in Orlicz spaces, Anal. Math. 10 (2), 117-132, 1984.
  • Sendov, B. and Popov,V. A. The averaged moduli of smoothness, Pure Appl. Math.,(New York), Wiley, Chichester, 1988.
  • Shadrin, A. Yu. Monotone approximation of functions by trigonometric polynomials, Mat. Zametki, 34 (3), 375-386, 1983.
  • Shadrin, A.Yu., Orders of one sided approximations of functions in $L_p$-metric, Anal. Math. 12, 175-184, 1986.
  • Shadrin, A.Yu., Jackson type theorems for monotone approximation of functions by trigono- metric polynomials, Mat. Zametki, 42 (6), 790-809, 1987.
  • Tsyganok, I. I. A generalization of a theorem of Jackson, Mat. Sbornik 71 (113), 257-260, 1966.
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: Hüseyin Koç (Sorumlu Yazar)
Kurum: MINISTRY OF NATIONAL EDUCATION, TURKEY
Ülke: Turkey


Yazar: Ramazan Akgün
Kurum: Balikesir University, Faculty of Arts and and Sciences, Department of Mathematics
Ülke: Turkey


Bibtex @araştırma makalesi { hujms471028, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {1108 - 1119}, doi = {}, title = {Averaged modulus of smoothness and two-sided monotone approximation in Orlicz spaces}, key = {cite}, author = {Akgün, Ramazan and Koç, Hüseyin} }
APA Koç, H , Akgün, R . (2018). Averaged modulus of smoothness and two-sided monotone approximation in Orlicz spaces. Hacettepe Journal of Mathematics and Statistics, 47 (5), 1108-1119. Retrieved from http://dergipark.gov.tr/hujms/issue/39860/471028
MLA Koç, H , Akgün, R . "Averaged modulus of smoothness and two-sided monotone approximation in Orlicz spaces". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1108-1119 <http://dergipark.gov.tr/hujms/issue/39860/471028>
Chicago Koç, H , Akgün, R . "Averaged modulus of smoothness and two-sided monotone approximation in Orlicz spaces". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1108-1119
RIS TY - JOUR T1 - Averaged modulus of smoothness and two-sided monotone approximation in Orlicz spaces AU - Hüseyin Koç , Ramazan Akgün Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1108 EP - 1119 VL - 47 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Averaged modulus of smoothness and two-sided monotone approximation in Orlicz spaces %A Hüseyin Koç , Ramazan Akgün %T Averaged modulus of smoothness and two-sided monotone approximation in Orlicz spaces %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 47 %N 5 %R %U
ISNAD Koç, Hüseyin , Akgün, Ramazan . "Averaged modulus of smoothness and two-sided monotone approximation in Orlicz spaces". Hacettepe Journal of Mathematics and Statistics 47 / 5 (Ekim 2018): 1108-1119.